Alert archive / Michigan / Beach Hazards Statements in 2025
Beach Hazards Statement 10, NWS Northern Indiana
NWS Northern Indiana issued this beach hazards statement at Aug 23, 2025, 9:12 AM EDT for Berrien County, Michigan; LaPorte County, Indiana. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2025, 9:12 AM EDT (13:12 UTC)
- Expired
- Aug 26, 2025, 8:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Northern Indiana
Counties LaPorte County, IN, Berrien County, MI
The radar
The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.2 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
331 WHUS43 KIWX 231312 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 912 AM EDT Sat Aug 23 2025 INZ103-MIZ177-277-232115- /O.NEW.KIWX.BH.S.0010.250823T1312Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 912 AM EDT Sat Aug 23 2025 /812 AM CDT Sat Aug 23 2025/ ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 2 to 4 feet today building to 3 to 5 feet on Sunday through Tuesday. High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. Wear a life vest when on or around the water. && $$ Andersen
15 follow-up statements
476 WHUS43 KIWX 231505 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1105 AM EDT Sat Aug 23 2025 INZ103-MIZ177-277-232315- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1105 AM EDT Sat Aug 23 2025 /1005 AM CDT Sat Aug 23 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 2 to 4 feet today building to 3 to 5 feet on Sunday through Tuesday. High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. Wear a life vest when on or around the water. && $$ Andersen
597 WHUS43 KIWX 231942 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 342 PM EDT Sat Aug 23 2025 INZ103-MIZ177-277-240345- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 342 PM EDT Sat Aug 23 2025 /242 PM CDT Sat Aug 23 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
257 WHUS43 KIWX 240249 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1049 PM EDT Sat Aug 23 2025 INZ103-MIZ177-277-241100- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1049 PM EDT Sat Aug 23 2025 /949 PM CDT Sat Aug 23 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 2 to 5 feet tonight and Sunday, but building to 3 to 6 feet Sunday night and Monday before receding to 2 to 4 feet Monday night and Tuesday. Waves Life-threatening waves and currents and, therefore, dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
127 WHUS43 KIWX 240804 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 404 AM EDT Sun Aug 24 2025 INZ103-MIZ177-277-241615- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 404 AM EDT Sun Aug 24 2025 /304 AM CDT Sun Aug 24 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 4 to 6 feet today and Monday before receding to 2 to 4 feet on Tuesday. Strong rip and structural currents are expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
189 WHUS43 KIWX 241552 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1152 AM EDT Sun Aug 24 2025 INZ103-MIZ177-277-250000- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1152 AM EDT Sun Aug 24 2025 /1052 AM CDT Sun Aug 24 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 4 to 6 feet today and Monday before receding to 2 to 4 feet on Tuesday. Strong rip and structural currents are expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$ Andersen
453 WHUS43 KIWX 241943 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 343 PM EDT Sun Aug 24 2025 INZ103-MIZ177-277-250345- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 343 PM EDT Sun Aug 24 2025 /243 PM CDT Sun Aug 24 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 3 to 6 feet tonight and Monday before receding to 2 to 4 feet on Tuesday. Strong rip and structural currents are expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. Wear a life-jacket when on or near the water. && $$ Andersen
968 WHUS43 KIWX 250240 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1040 PM EDT Sun Aug 24 2025 INZ103-MIZ177-277-251045- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1040 PM EDT Sun Aug 24 2025 /940 PM CDT Sun Aug 24 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 4 to 6 feet tonight into Monday before slowly subsiding to 2 to 4 feet Monday night and Tuesday. Waves Life- threatening waves and currents and, therefore, dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
951 WHUS43 KIWX 250758 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 358 AM EDT Mon Aug 25 2025 INZ103-MIZ177-277-251600- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 358 AM EDT Mon Aug 25 2025 /258 AM CDT Mon Aug 25 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 4 to 6 feet today before slowly subsiding to 2 to 4 feet Monday night and Tuesday. Isolated waves as high as 8 feet this morning. Strong rip and sturctural currents are expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
751 WHUS43 KIWX 251513 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1113 AM EDT Mon Aug 25 2025 INZ103-MIZ177-277-252315- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1113 AM EDT Mon Aug 25 2025 /1013 AM CDT Mon Aug 25 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 4 to 6 feet today before slowly subsiding to 2 to 5 feet Monday night and Tuesday. Isolated waves as high as 8 feet this morning. Strong rip and sturctural currents are expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. Wear a life-vest when on or near the water. && $$ Andersen
675 WHUS43 KIWX 252007 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 407 PM EDT Mon Aug 25 2025 INZ103-MIZ177-277-260415- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 407 PM EDT Mon Aug 25 2025 /307 PM CDT Mon Aug 25 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 4 to 6 feet tonight before slowly subsiding to 3 to 5 feet Tuesday. Strong rip and structural currents are expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. Wear a life-vest when on or near the water. && $$ Andersen
935 WHUS43 KIWX 260245 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1045 PM EDT Mon Aug 25 2025 INZ103-MIZ177-277-261045- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1045 PM EDT Mon Aug 25 2025 /945 PM CDT Mon Aug 25 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Waves 2 to 4 feet. Life-threatening waves and currents and, therefore, dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Tuesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
348 WHUS43 KIWX 260817 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 417 AM EDT Tue Aug 26 2025 INZ103-MIZ177-277-261630- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 417 AM EDT Tue Aug 26 2025 /317 AM CDT Tue Aug 26 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Waves 3 to 4 ft today, subsiding to 2 to 3 feet after sunset. Strong rip and structural currents are expected. Stay out of the water and off of piers and breakwalls. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
217 WHUS43 KIWX 261457 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1057 AM EDT Tue Aug 26 2025 INZ103-MIZ177-277-262300- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1057 AM EDT Tue Aug 26 2025 /957 AM CDT Tue Aug 26 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * WHAT...Waves 3 to 4 ft today, subsiding to 2 to 3 feet after sunset. Strong rip and structural currents are expected. Stay out of the water and off of piers and breakwalls. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
668 WHUS43 KIWX 262012 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 412 PM EDT Tue Aug 26 2025 INZ103-MIZ177-277-270000- /O.CON.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 412 PM EDT Tue Aug 26 2025 /312 PM CDT Tue Aug 26 2025/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... * WHAT...Waves 3 to 5 ft subsiding to 1 to 2 feet this evening. Strong rip and structural currents are expected. Stay out of the water and off of piers and breakwalls. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Until 8 PM EDT /7 PM CDT/ this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$ MCD
287 WHUS43 KIWX 270013 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 813 PM EDT Tue Aug 26 2025 INZ103-MIZ177-277-270115- /O.EXP.KIWX.BH.S.0010.000000T0000Z-250827T0000Z/ Northern La Porte-Northern Berrien-Southern Berrien- 813 PM EDT Tue Aug 26 2025 /713 PM CDT Tue Aug 26 2025/ ...BEACH HAZARDS STATEMENT HAS EXPIRED... Waves of 2 to 3 feet will subside to around 1 foot overnight. Strong structural currents may still be present near piers and breakwalls into the overnight hours. $$ MCD
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Aug 23, 6:29 AM EDT, 2 hours 43 minutes earlier. Its key messages:
- There are low chances (10-30%) for isolated showers and storms today, mainly in the afternoon and evening.
- Significantly cooler than normal temperatures Sunday through Tuesday with lake effect rain showers possible at times.
- Dangerous swimming conditions for southeast Lake Michigan beaches possible Sunday into Monday.
Area forecast discussion, Aug 23, 6:29 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 629 AM EDT Sat Aug 23 2025 .KEY MESSAGES... - There are low chances (10-30%) for isolated showers and storms today, mainly in the afternoon and evening. - Significantly cooler than normal temperatures Sunday through Tuesday with lake effect rain showers possible at times. - Dangerous swimming conditions for southeast Lake Michigan beaches possible Sunday into Monday. && .DISCUSSION... Issued at 301 AM EDT Sat Aug 23 2025 Isolated showers and storms are possible today, although unfortunately, the chances are low (10-30%). A large area of low pressure is currently centered over the Hudson Bay in northern Ontario. It's attendant cold front is draped from Ontario down across the Upper Midwest. This cold front will move eastward today and begin a welcome pattern shift towards cooler weather in the days ahead. The HRRR and NAM are both showing potential for some prefrontal showers and/or drizzle this morning before the cold front sweeps through this afternoon and evening, providing enough lift to warrant isolated showers and storms developing. Unless under a heavier shower or storm, rain totals will generally be less than 0.10" today due to mid level dry air and waning instability. Behind this front, strong CAA will push a refreshing, notably cooler airmass across much of the Midwest and Great Lakes. With cold air moving over the relatively warm waters of Lake Michigan, expect lake effect clouds and showers late Sunday into the day on Monday and again potentially on Tuesday. Soundings near Lake Michigan depict a favorable environment for lake effect showers with low level convergence along a trough that pivots through early Monday aided by a strong 500 mb shortwave, low level cyclonic flow, delta Ts >13C, and tall inversion heights of 7-8 km. Can't rule out potential for waterspouts as well, especially if the low level convergence sets up near the lake on Monday. Have added in slight chances (20-30%) for waterspouts to our nearshore zones from 8 PM ET Sunday to 2 PM ET Monday in collaboration with neighboring WFOs. With the lake effect showers and breezy northwest winds, it will feel much more like fall to start the new work week! High temperatures on Monday and Tuesday will struggle to reach 70 degrees, especially in areas closer to Lake Michigan where there will be more lake effect cloud cover. Meanwhile, particularly away from the lake where there will be breaks in cloud cover, Monday and Tuesday nights will be crisp with near-record lows in the mid to upper 40s! As a large area of surface high pressure builds across the central CONUS midweek, expect dry conditions to persist through much of the week. Temperatures gradually rebound towards more seasonable levels by the weekend (with highs near 80 degrees). && .AVIATION /06Z TAFS THROUGH 06Z SUNDAY/... Issued at 102 AM EDT Sat Aug 23 2025 Stayed close to the existing TAFs for the 06z cycle. Stratus clouds are slowly developing beneath breaks in the upper-level altocumulus. Ceiling trends will be monitored closely with a couple of MVFR obs noted upstream in a sea of otherwise VFR ceilings. A weak cold front is still expected this afternoon. Radar returns this hour across MN are rather paltry; same for model guidance locally this afternoon. Thus, the dry TAF remains. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 624 AM EDT Sat Aug 23 2025 Pre-frontal area of isolated showers is moving across IL this hour. By my eyes, ASOS/AWOS remains dry beneath these isolated showers. Dew point depressions are modest, thus an overall dry atmospheric column is the culprit for the dearth of rain reaching the ground this hour. Late this afternoon, the trailing upper-level trough swings through. High resolution guidance suggests additional isolated showers are possible at KFWA on either side of 00z. Will pass this on to the incoming shift for further consideration. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...None. OH...None. MI...None. MARINE...None. && DISCUSSION...Johnson AVIATION...Brown
Hazardous weather outlook, Aug 23, 4:27 AM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 427 AM EDT Sat Aug 23 2025 INZ103-MIZ177-277-240830- Northern La Porte-Northern Berrien-Southern Berrien- 427 AM EDT Sat Aug 23 2025 /327 AM CDT Sat Aug 23 2025/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. There is a slight chance for an isolated thunderstorm this afternoon and evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a Moderate Swim Risk today for Berrien County. There is a High Swim Risk for Sunday and Monday for Berrien County and La Porte County. Waves of 3 to 5 feet and dangerous currents are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ005>009-012>015-017-018-020-022>027-032>034-104-116-203-204-216- MIZ078>081-OHZ001-002-004-005-015-016-024-025-240830- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Eastern St. Joseph IN- Northern Kosciusko-Southern La Porte-Western St. Joseph IN- Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 427 AM EDT Sat Aug 23 2025 /327 AM CDT Sat Aug 23 2025/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. There is a slight chance for an isolated thunderstorm this afternoon and evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-240830- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 427 AM EDT Sat Aug 23 2025 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. There is a slight chance for an isolated thunderstorm this afternoon and evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Conditions may be hazardous to small craft over the weekend with high waves and breezy northwest winds. There is a slight chance for waterspouts Sunday evening through early Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 9:09 AM EDT | Small Craft Advisory | IWX | 3 days | |
| Aug 23, 4:20 PM EDT | Special Weather Statement | IWX | Saint Joseph | 40 min |
| Aug 23, 4:56 PM EDT | Special Weather Statement | IWX | Marshall | 34 min |
| Aug 23, 5:28 PM EDT | Special Weather Statement | IWX | Marshall | 32 min |
| Aug 23, 5:51 PM EDT | Special Weather Statement | IWX | Kosciusko | 24 min |
| Aug 23, 6:25 PM EDT | Special Weather Statement | IWX | LaGrange | 35 min |
Nearby
Beach Hazards Statements in Michigan, 2025Beach Hazards Statements in Indiana, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.